# SDR CKSA98028

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO WEATHER IN MIAMI AIRPORT SUCH AS HIGH WINDS, TORNADO'S AND FLYING DEBRIS, LT ELEVATOR AT STA XE 149.0 WEB SKIN FOR HINGE CUT OUT IS DAMAGED AND CRACKED.  REMOVED DAMAGED SECTION OF SKIN AND FABRICATED NEW ONE AS PER SAMPLE USING SAME THICKNESS SAME MATERIAL IAW SRM 55-4-1.  OK TO TREAT AND PRIME, TREATED AND PRIMED IAW SRM 57-1-8 OK TO INSTALL.  INSTALLED NEW SKIN IAW SRM 51-1-21 SIZE OF SKIN, .040 BY 3.5 BY 2 2024-T3.  NON-ROUTINE ITEM WORK CARD 0031.
